Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have Prolactinoma. Taking norprolac. Pain on right breast. What could it be?

I have been taking norprolac to treat prolactinoma due to a microadenoma, I have been on the pill for a month and stopped it yesterday, I happened to notice a sudden strange sensation of pain on my right breast from the upper part, it is as if something is running suddenly thought veins. What could it be?? Related to the norprolac ?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After stopping the norprolac there could be some rebound effect.
And you ma be having side effect due to that.
That symptoms may regress gradually.
If you think that these are bothering you, better consult your doctor once, get examined and take symptomatic treatment.
For more details you can ask me through:
Take care.

Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor